Revue de l Institut International de Statistique / Review of the International Statistical Institute · 1938 · 676 citations · 0 references
Natural SciencesMathematicsProbability TheoryStatisticsStochastic ModelingCharacteristic FunctionsGeneralized Method Of MomentsJoint DistributionsMethod Of MomentsProbability DistributionsMoments
E. A. Cornish, R. A. Fisher, Moments and Cumulants in the Specification of Distributions, Revue de l'Institut International de Statistique / Review of the International Statistical Institute, Vol. 5, No. 4 (Jan., 1938), pp. 307-320